# SDR CALA2013081990544

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 42,186 hours, 17,382 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 356
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT FELT BUMP IN TAIL AND ECAM F-CTL ELAC2 PITCH FAULT AND AIL SERVO FAULT MESSAGES APPEARED AND FELT ANOTHER BUMP AND MESSAGES CLEARED.  TROUBLESHOTING & FOUND NO PEDAL MESSAGES, REPLACED ELAC 2, OPS TESTED GOOD.
